Journal Article

Controllability of the Ornstein–Uhlenbeck equation

Diomedes Bárcenas, Hugo Leiva and Wilfredo Urbina

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 23, issue 1, pages 1-9
Published in print March 2006 | ISSN: 0265-0754
Published online March 2006 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni016
Controllability of the Ornstein–Uhlenbeck equation

Show Summary Details

Preview

In this paper we study the controllability of the following controlled Ornstein–Uhlenbeck equation

[graphic: see PDF]

then the system is approximately controllable on [0, t1]. Moreover, the system can never be exactly controllable.

Keywords: Ornstein–Uhlenbeck equation; approximate controllability; compact semigroup

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.